# SDR SWAA2023010676230

- Difficulty date: November 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA ON RAIL LOCATED BS727 TO BS 727B AND RBL 3 WL 156 AT AFT CARGO COMPARTMENT.  PERFORMED A REPAIR IAW SRM 53-00-53-2R-2, REPAIR 2.
